C*-algebras and derivation ranges

Anderson, Joel: C*-algebras and derivation ranges. In: Acta scientiarum mathematicarum, (40) 3-4. pp. 211-227. (1978)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 211-227
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 227. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14675

Actions (login required)

View Item View Item